zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of a discrete two-species competitive model with stage structure. (English) Zbl 1145.34334
Summary: We investigate the following discrete periodic stage-structure model. x 1 (k+1)=x 1 (k)exp(-a 1 (k)+b 1 (k)x 2 (k) x 1 (k)), x 2 (k+1)=x 2 (k)exp(a 2 (k)x 1 (k) x 2 (k)-b 2 (k)-c(k)x 2 (k)-β 1 (k)x 3 (k)), x 3 (k+1)=x 3 (k)exp(d(k)-exp(k)x 3 (k)-β 2 (k)x 2 (k)). The sufficient and realistic conditions are obtained for the existence of a positive periodic solution of this system.
34C25Periodic solutions of ODE
92D25Population dynamics (general)
[1]Fan, M.; Wang, K.: Periodic solutions of a discrete time nonautonomous ratio-dependent predator–prey system, Math. comput. Modelling 35, 951-961 (2002)
[2]Gaines, R. E.; Mawhin, J. L.: Coincidence degree and non-linear differential equations, (1977)
[3]Huo, H.; Li, W.: Existence and global stability of periodic solutions of a discrete predator–prey system with delays, Appl. math. Comput. 153, 337-351 (2004) · Zbl 1043.92038 · doi:10.1016/S0096-3003(03)00635-0
[4]Zhang, R.: Periodic solutions of a single species discrete population model with periodic harvest/stock, Comput. math. Appl. 39, 77-90 (2000) · Zbl 0970.92019 · doi:10.1016/S0898-1221(99)00315-6
[5]Chen, F.: Almost periodic solution of the non-autonomous two-species competitive model with stage structure, Appl. math. Comput. 181, No. 1, 685-693 (2006) · Zbl 1163.34030 · doi:10.1016/j.amc.2006.01.055
[6]Sundarapandian, V.: A necessary condition for local asymptotic stability of discrete-time nonlinear systems with exogenous, Comput. math. Appl. 51, 661-666 (2006) · Zbl 1179.93094 · doi:10.1016/j.camwa.2005.01.031
[7]Xu, R.: Periodic solutions of a discrete time lotkacvolterra type food-chain model with delays, Appl. math. Comput. 171, 91-103 (2005) · Zbl 1081.92043 · doi:10.1016/j.amc.2005.01.027
[8]Liu, B.; Huang, L.: Periodic solutions for a kind of Rayleigh equation with a deviating argument, J. math. Anal. appl. 321, 491-500 (2006) · Zbl 1103.34062 · doi:10.1016/j.jmaa.2005.08.070
[9]Huo, H.; Li, W.: Existence and global stability of periodic solutions of a discrete ratio-dependent food chain model with delay, Appl. math. Comput. 162, 1333-1349 (2005) · Zbl 1073.93050 · doi:10.1016/j.amc.2004.03.013
[10]Zhao, H.; Ding, N.: Existence and global attractivity of positive periodic solution for competition-predator system with variable delays, Chaos solitons fractals 29, 162-170 (2006)